Translator Disclaimer
1 April 2015 An effective Ratner equidistribution result for SL(2,R)R2
Andreas Strömbergsson
Duke Math. J. 164(5): 843-902 (1 April 2015). DOI: 10.1215/00127094-2885873

Abstract

Let G=SL(2,R)R2 be the affine special linear group of the plane, and set Γ=SL(2,Z)Z2. We prove a polynomially effective asymptotic equidistribution result for the orbits of a 1-dimensional, nonhorospherical unipotent flow on Γ\G.

Citation

Download Citation

Andreas Strömbergsson. "An effective Ratner equidistribution result for SL(2,R)R2." Duke Math. J. 164 (5) 843 - 902, 1 April 2015. https://doi.org/10.1215/00127094-2885873

Information

Published: 1 April 2015
First available in Project Euclid: 7 April 2015

zbMATH: 1351.37014
MathSciNet: MR3332893
Digital Object Identifier: 10.1215/00127094-2885873

Subjects:
Primary: 37A17
Secondary: 11K60, 37A45

Rights: Copyright © 2015 Duke University Press

JOURNAL ARTICLE
60 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.164 • No. 5 • 1 April 2015
Back to Top